# SDR SIMA201806058005

- Difficulty date: May 28, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 31,968 hours, 28,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED LOW TEMP EICAS MESSAGE DURING ICE PROTECTION TEST IN FLIGHT.   MESSAGE WENT AWAY IN AUTO MODE.   REMOVED AND REPLACED THE NR 1 BLEED THERMOSTAT AND THE NR 1 BLEED CONTROL SWITCH IAW AMM 36-11-06, AND 20-13-04.   OPS CHECKED GOOD IAW 36-00-00. REMOVED AND REPLACED THE NR 1 ENGINE BLEED VALVE IAW  AMM 36-11-05,  LEAK AND OPS CHECKED GOOD.
